# SDR HEEA080306

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Snias AS350B
- Aircraft serial: 3234
- Aircraft time: 974 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 0500847
- Part serial: 2021
- Condition: Failed
- Location: Condensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CONDESER BLOWER HAS SMOKE SMELL AND INTERMITTENT OPERATION.
